Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 78, Issue 1 (2013), 275-289.
Unbounded and dominating reals in Hechler extensions
We give results exploring the relationship between dominating and unbounded reals in Hechler extensions, as well as the relationships among the extensions themselves. We show that in the standard Hechler extension there is an unbounded real which is dominated by every dominating real, but that this fails to hold in the tree Hechler extension. We prove a representation theorem for dominating reals in the standard Hechler extension: every dominating real eventually dominates a sandwich composition of the Hechler real with two ground model reals that monotonically converge to infinity. We apply our results to negatively settle a conjecture of Brendle and Löwe (Conjecture 15 of ). We also answer a question due to Laflamme.
J. Symbolic Logic, Volume 78, Issue 1 (2013), 275-289.
First available in Project Euclid: 23 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Palumbo, Justin. Unbounded and dominating reals in Hechler extensions. J. Symbolic Logic 78 (2013), no. 1, 275--289. doi:10.2178/jsl.7801190. https://projecteuclid.org/euclid.jsl/1358951114